CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
OSCILLATION OF SECOND-ORDER EMDEN-FOWLER NEUTRAL DELAY DIFFERENTIAL EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 15
Authors:  Wu, Yingzhu;  Yu, Yuanhong;  Xiao, Jinsen
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
Emden-Fowler equation  half-linear differential equation  Riccati method  oscillation criterion  
OSCILLATION OF SECOND-ORDER EMDEN-FOWLER NEUTRAL DELAY DIFFERENTIAL EQUATIONS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 15
Authors:  Wu, Yingzhu;  Yu, Yuanhong;  Xiao, Jinsen
Favorite  |  View/Download:3/0  |  Submit date:2018/10/07
Emden-Fowler equation  half-linear differential equation  Riccati method  oscillation criterion  
Oscillation of even-order half-linear functional differential equations with damping 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2011, 卷号: 61, 期号: 8, 页码: 2191-2196
Authors:  Liu, Shouhua;  Zhang, Quanxin;  Yu, Yuanhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Half-linear  Functional differential equation  Oscillation criterion  
Oscillation criteria for even-order half-linear distributed delay differential equations with damping 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 卷号: 60, 期号: 8, 页码: 2206-2211
Authors:  Lin, Xiaojie;  Liu, Wenbin;  Yu, Yuanhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Half-linear different equation  Oscillation criteria  Distributed delay  Damping  Even-order  
Convergence of an immersed interface upwind scheme for linear advection equations with piecewise constant coefficients I: L-1-error estimates 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 1, 页码: 1-22
Authors:  Wen, Xin;  Jin, Shi
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
linear advection equations  immersed interface upwind scheme  piecewise constant coefficients  error estimate  half order error bound  
Oscillation and asymptotics for second-order half-linear differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2001, 卷号: 122, 期号: 2, 页码: 253-266
Authors:  Wang, QR
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
half-linear differential equation  oscillation  asymptotic behavior